# SDR 2011F00180

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140T26063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSP EVENT FOUND CORROSION ON NUTPLATES ABOVE AND BELOW AFT LOWER CARGO DOOR.  R & R FRAME NR6 P/N 140T2606-3 IAW 51-40-02. WORK ACCOMPLISHED ON PROJECT N702AX-5. ITEM WAS RETURNED TO SERVICE.
